Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

July 22, 2013Sussex County, Warren County, New Jersey; Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 22, 2013, 3:45 PM EDT for Sussex County, Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 3:45 PM EDT (19:45 UTC)
Expired
Jul 22, 2013, 5:45 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Warren County, NJ, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WWUS81 KPHI 221945
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT MON JUL 22 2013

NJZ001-007-PAZ054-055-061-062-222145-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
345 PM EDT MON JUL 22 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON...NORTHWESTERN
LEHIGH...SOUTHEASTERN CARBON...SOUTHERN MONROE...SUSSEX AND WARREN
COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CARBON...
LEHIGH...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES AT 343 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. 

LAT...LON 4131 7457 4121 7437 4092 7468 4090 7471
      4092 7473 4091 7478 4082 7484 4071 7497
      4068 7505 4069 7585 4118 7515 4116 7515
      4114 7508 4109 7503 4110 7500 4118 7489
      4129 7484 4135 7475 4135 7471

$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:10 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 22, 3:10 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT MON JUL 22 2013

.SYNOPSIS...
LOW PRESSURE FROM THE OHIO VALLEY TO THE DELMARVA TODAY WILL ORGANIZE
INTO ONE PRIMARY LOW OVER SOUTHEASTERN NEW YORK STATE LATE TUESDAY
AFTERNOON. IN ITS WAKE...WEAK HIGH PRESSURE OVER THE UPPER MIDWEST
ON TUESDAY WILL FOLLOW INTO THE NORTHEAST UNITED STATES WEDNESDAY
AND POSSIBLY MAINTAIN A DRY PLEASANT INFLUENCE HERE THURSDAY AND
FRIDAY. COMPLEX LOW PRESSURE AND ASSOCIATED FRONTAL SYSTEMS WILL
GRADUALLY EVOLVE FROM THE GREAT LAKES TO THE EAST COAST THURSDAY
THROUGH NEXT WEEKEND WITH AN EVENTUAL COLD FRONTAL PASSAGE SLATED
FOR LATE SUNDAY OR MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE ADDED SOME PATCHY FOG FOR THE NEW JERSEY COASTAL STRIP AS THERE
HAS BEEN SOME REPORTS OF FOG RIGHT NEAR THE BEACH IN SOME LOCATIONS.
THERE IS SOME LIGHT FOG/HAZE INLAND, BUT THE THICKEST FOG LOOKS TO
BE RIGHT NEAR THE COAST. WE ONLY KEEP IT THROUGH THE MORNING, BUT
WILL REVISIT LATER TO SEE IF WE NEED TO KEEP IT IN LONGER.
OTHERWISE, MOSTLY CLOUDY, WITH HAZY CONDITIONS THIS MORNING AND
SCATTERED SHOWERS DEVELOPING THROUGH THE DAY.

AN H5 TROF AXIS WILL BE POSITIONED TO THE W, A STALLED FRONTAL
BOUNDARY NEAR BY AND SOME S/WV ENERGY WILL MOVE ACRS THE AREA.  ALL
OF THIS MEANS WE WILL SEE SOME SHOWERS AND PSBLY SOME TSTMS ONCE
AGAIN, BUT THE EXACT TIMING AND LOCATION IS DIFFICULT TO NAIL DOWN,
DUE TO THE INHERENT MDL DIFFS WITH THE S/WVS.  THE GFS DOES APPEAR
TO BE SUFFERING FROM SOME CONVECTIVE FEEDBACK PROBS WHICH WILL
IMPACT ITS SOLN, BUT NEVERTHELESS ALL OF THE MDLS INDICATE SOME
PRECIP FOR TODAY, WITH THE BEST CHCS MOST LIKELY IN THE SECOND HALF
OF THE DAY AND PROBABLY OVER NRN AREAS.

DEPENDING ON CLOUD COVER AND SHOWER ACTIVITY, THAT COULD HAVE AN
IMPACT ON TEMPS AS WELL AND HAVE TRENDED TWD A MIDDLE OF THE ROAD
SOLN BETWEEN THE WARMER MAV (WHICH HAS BEEN DOING BETTER OF LATE)
AND THE COOLER MET.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
DEPENDING ON WHICH MDL YOU BELIEVE, THE EARLY PORTION OF THE SHORT
TERM COULD BE THE WETTEST PD...OR NOT...AGAIN ALL DEPENDENT ON
TIMING AND STRENGTH OF S/WVS MOVG THRU THE AREA.  HOWEVER, BUT POPS
SHOULD DECREASE TWD DAYBREAK.  MOS GUID WAS IN BETTER AGREEMENT HERE
AND WAS GENLY FOLLOWED.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
**POTENTIAL FOR SEASONABLY COOL SUMMER WEATHER AND NOTICEABLY
 LOWER HUMIDITY WED AFTN-FRI**

500 MB: THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN UPPER-
LEVEL TROUGH IN THE EAST. THIS FEATURE WILL ADJUST A FEW TIMES IN
AMPLITUDE AS NUMEROUS SHORT WAVES PASS THROUGH THE EASTERN UNITED
STATES. THIS PATTERN HAS OPPORTUNITY TO CONTINUE THE RECENT
EVOLUTION TO BEING WET HERE IN OUR CWA FOR MUCH OF THE UPCOMING
WEEK BUT THE PAST SEVERAL CYCLES OF THE GFS GGEM MODELS AND THEIR
ENSEMBLES PREFER TO DELIVER AN EXTENDED PERIOD OF PLEASANT WEATHER
TO OUR AREA WEDNESDAY INTO EARLY SATURDAY.

FOR NOW...MOST OF THE OF THE 1212Z/22 MODELS AGREE ON THE DRY SCENARIO
FOR SEVERAL DAYS EXCEPT POSSIBLY THE NAM AND POSSIBLY THE UKMET.

SINCE THAT IS THE CASE...HAVE FORECAST DRY BUT AM NOT CONVINCED
ADJUSTMENTS IN THE SHORT WAVE STRUCTURE COULD MAKE FOR A WETTER
SCENARIO.

TEMPERATURES: CALENDAR DAY AVERAGES STILL PROBABLY ABOVE NORMAL THROUGH
WEDNESDAY AND THEN FINALLY THURSDAY AND FRIDAY..FINALLY!...BOTH DAYS
SHOULD BE BELOW NORMAL. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS ARE
OUTLOOKED SAT-MON.

ANY FULL CALENDAR DAY BELOW NORMAL TEMPS IN OUR AREA ARE NOTEWORTHY...IN
THAT VIRTUALLY EVERY DAY HERE HAS BEEN ABOVE NORMAL SINCE THE 22ND-
23RD OF JUNE! PLEASE SEE THE CLIMATE SECTION FOR DETAILS.

THE FORECAST TEMPS/DEWS/WINDS FOR TUE NIGHT-WED NIGHT ARE A 50 50
BLEND OF THE 12Z/22 GFS/NAM MOS (STAT GUIDANCE) WITH 03Z/22 SREF
PROBS BLENDED FOR THE POPS AND THAT DATA IS NOW PUBLISHED AND
SENT TO THE NDFD.

THEREAFTER...THE 15Z/22 HPC-WPC GUIDE WAS USED AS THE BASE INFORMATION
FOR WED-MON WITH OCNL STEADYING BLENDS OF THE 08Z/22 KPHI FCST AND
THE NEW 12Z/22 GFS MEX MOS AS WELL AS A CHECK OF THE 12Z UK AND EC.

TUESDAY...BANDS OF HEAVY SHOWERS AND SCT TSTMS. POTENTIAL FOR FF
PRODUCING STORMS WITH SLOW STEERING CURRENTS.

TUE NIGHT...SHOWERS AND SCT TSTMS WITH HEAVY RAIN DIMINISHING AND
EVENTUALLY ENDING FM W TO E AS THE PRIMARY TROUGH SHIFTS OFFSHORE.

WED...PRESUMED TO BE LOWER HUMIDITY FOR AT LEAST A DAY AND MAYBE
THE MOST ENJOYABLE DAY OF THE WEEK REGARDING HUMIDITY. A DRY DAY
WITH PLENTY OF SUNSHINE.

WED NIGHT...FAIR...DRY AND COOLER THAN NORMAL.

THU FRI...FCST AN ESSENTIALLY DRY SEASONABLY COOL SCENARIO DESPITE
TROUGHING ALOFT. THIS PORTION OF THE FCST HAS BELOW AVG CONFIDENCE.
HIGH PRESSURE SLIDES TO OUR NORTH AND WARM AIR ADVECTION MAY BE
MORE SIGNIFICANT THAN NOW MODELED IN THE 12Z/22 GUIDANCE.

SAT...WAA IN PROGRESS AND THIS MAY PRODUCE SCT SHOWERS AND
ISOLATED TSTMS LATE IN THE DAY OR AT NIGHT.

SUNDAY...CFP APPROACHING A CHANCE OF SHOWERS AND TSTMS. CONFIDENCE
AVG.

MONDAY...THE CFP MAY HANG UP DEPENDING ON WHETHER ANOTHER SHORT
WAVE COMES THROUGH THE BOTTOM OF THE TROUGH THE OHIO VALLEY?
CONFIDENCE AVG.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TAFS REMAIN VARIABLE THIS MORNING FROM SITE TO SITE. IFR/MVFR
CONDITIONS PERSIST FOR TTN/PNE/ACY AND WILL CONTINUE FOR ANOTHER
COUPLE OF OURS UNTIL THE SUN IS ABLE TO WORK THROUGH THE CLOUDS
AND MIX THINGS OUT. ONCE THIS HAPPENS, A GENERAL VFR FCST IS
EXPECTED. THE REST OF THE TAF SITES HAVE REMAINED VFR SO FAR THIS
MORNING, AND ARE CURRENTLY EXPECTED TO REMAIN SO.

-SHRA WILL MOVE IN FOR ALL TAF SITES BY AFTERNOON. IT SHOULD BE
LIGHT ENOUGH FOR MAINLY VFR CONDS. HOWEVER SOME LOWER CIGS/VSBYS
CAN NOT BE RULED OUT, CERTAINLY IF THERE ARE TSRA.

BY NIGHTFALL, THERE COULD BE SOME ADDITIONAL -SHRA OR A MORE
WIDESPREAD MVFR CIG AND VSBY EVENT.  BUT ONCE AGAIN, THE MDLS HAVE
OVERDONE THIS FOR SEVERAL NIGHTS, SO UNLESS THERE IS ONGOING RAIN,
CONFIDENCE IS QUITE LOW.   THE WIND WILL BE E TO SE AND LESS THAN 10
KT DURG THE DAY....DECREASING TO LESS THAN 5 KT AT NIGHT.

OUTLOOK...
TUESDAY...MAINLY VFR. HOWEVER, EARLY MORNING MVFR/IFR CONDITIONS
ARE POSSIBLE DUE TO SOME LOW CLOUDS/FOG. SOME SHOWERS AND
THUNDERSTORMS ARE EXPECTED, ESPECIALLY IN THE AFTERNOON, WITH
SUB-VFR CAN OCCUR IN HEAVIER SHOWERS/THUNDERSTORMS.

TUESDAY NIGHT...VFR CIGS WITH MVFR/IFR CONDS IN SHOWERS/SCT
TSTMS/PATCHY ST-FOG. LIGHT S WIND BECOMING NW.

WEDNESDAY...VFR. NORTHWEST WINDS G15 KNOTS IN THE AFTN.

THURSDAY FRIDAY...FCSTG VFR LIGHT WIND.  CONFIDENCE BELOW AVG.
A SLIGHT SHIFT IN THE UPPER AIR PATTERN WOULD INCREASE THE
HUMIDITY...LOWER THE CIGS AND ADD SHOWERS TO THE FCST. FOR NOW...
THE FCST IS OPTIMISTIC - DRY.

SATURDAY...PROBABLY VFR...MIGHT BE A LITTLE BIT OF FOG EARLY IN
THE DAY AND SHOWERS OR A TSTM POSSIBLE LATE DAY OR NIGHT.

&&

.MARINE...
WE HAVE ADDED SOME PATCHY FOG FOR THE NEW JERSEY COASTAL WATERS
AND LOWER DELAWARE BAY AS THERE HAS BEEN SOME REPORTS OF SOME FOG
ALONG THE WATERS. WE ONLY KEPT IT THROUGH THE MORNING, BUT WILL
REVISIT LATER IN THE MORNING TO SEE IF WE NEED TO EXTEND IT OUT.
OTHERWISE, RELATIVELY QUIET CONDS ON THE AREA WATERS WITH WK FLOW.
SEAS WILL BE AROUND 3 FT AND WIND GENLY IN THE 10 15 KT RANGE.
THEREFORE NO HEADLINES ARE EXPECTED DURG THE NEAR OR SHORT TERM
PDS.

OUTLOOK...
NO MARINE HEADLINES ANTICIPATED THROUGH AT LEAST SATURDAY.

GFS WW3 TENDS TO FORECAST WITH A HIGH BIAS IN SOUTHERLY FLOW WARM
AIR ADVECTION (WAA). THE MODELED AND VERIFIED SSE 3 FT 7 SEC SWELL
OF THIS MORNING PROBABLY EASES TO 2 FT WED AND THU. THEN ON FRI
AND SAT WE EXPECT MOSTLY A 1 FT 10 SEC SWELL. ALL THIS QUIET SEA
STATE IS RELATED TO THE LACK OF ANY TROPICAL SYSTEMS IN OUR
ATLANTIC BASIN.

&&

.TIDES/COASTAL FLOODING...
THE FULL MOON IS TODAY AND ASTRONOMICAL TIDES ARE RUNNING QUITE
HIGH. WE WILL BE VERY CLOSE TO MINOR TIDAL FLOODING CRITERIA FOR
THE EVENING TIDAL CYCLE AT A FEW SITES. A COASTAL FLOOD ADVISORY
MAY BE NEEDED WITH LATER SHIFTS. WILL CONTINUE TO MONITOR.

&&

.RIP CURRENTS...
AS PER THE MARINE...WITH NO TROPICAL SYSTEMS IN OUR ATLC BASIN...
DIFFICULT TO DEVELOP A SIGNIFICANT SWELL INDUCING HIGHER RISKS
FOR THE FORMATION OF DANGEROUS RIP CURRENTS.

SEA SURFACE TEMPS ARE TEMPORARILY RISING SO CONDITIONS ARE A BIT
MORE FAVORABLE FOR SWIMMERS....EXCEPTING FOR TODAYS FOG ALONG
PORTIONS OF THE NJ COAST.

LOW RISK FOR RIP CURRENT FORMATION DOES NOT MEAN NO RISK!
SWIM WITHIN THE PRESENCE OF LIFE GUARDS FOR YOUR MOST FAVORABLE
SAFE SWIMMING ODDS.

&&

.CLIMATE...
THE PAST MONTH OF DAILY AVERAGE TEMPERATURES THROUGH JULY 21.

KMPO ABOVE NORMAL EVERY DAY SINCE JUNE 22 WHEN THE CALENDAR DAY
AVERAGE WAS EXACTLY NORMAL (29 CONSECUTIVE DAYS)!

KPHL...ABOVE NORMAL 20 OF 21 DAYS IN JULY AND ADD THE LAST 7 DAYS
OF JUNE OR... 27 OF THE PAST 28 DAYS ABOVE NORMAL!

KGED .. KRDG .. KILG .. KTTN .. KACY .. KABE ALL ABOVE NORMAL
DAILY AVG TEMPERATURES 20 OF 21 DAYS IN JULY (JULY 12TH WAS BELOW
NORMAL).

KABE.. KTTN.. AND KGED: ADD THE LAST 8 DAYS OF JUNE OR 28 OF THE
PAST 29 DAYS ABOVE NORMAL.

KRDG ADD THE LAST 9 DAYS OF JUNE OR 29 OF THE PAST 30 DAYS ABOVE!

ALSO...WE HAVENT POSTED THIS AS AN RER BUT WE'VE BECOME AWARE
THROUGH THE MEDIA THAT PHILADELPHIA HAS A CURRENT STREAK OF 28
CONSECUTIVE DAYS WITH A DAILY LOW TEMPERATURE OF AOA 70F. THAT
EXCEEDS THE PREVIOUS 26 DAY CONSECUTIVE DAY STREAK ENDING JULY
21ST 1876.

KPHL PROJECTIONS FOR THE MONTH OF JULY AS OF 4 AM THE 20TH AND 4AM
THE 21ST WITH LITTLE CHANGE FORESEEN. AN ABOVE NORMAL MONTHLY
AVERAGE IS ASSURED. WE ARE CURRENTLY AT 82.9 DEGREES OR ABOUT 5.1
DEGREES ABOVE NORMAL THROUGH JULY 21. SINCE WE ARE TRENDING TO
NEAR NORMAL TEMPERATURES DURING THE LAST WEEK OF JULY...THE
MONTHLY AVERAGE WILL PROBABLY SLIP TO BETWEEN 81 AND  81.5 DEGREES
WHICH WOULD STILL BE A SUBSTANTIAL 3 DEGREES OR SO ABOVE THE
PHILADELPHIA 1981-2010 NORMAL OF 78.1!

PHL DID NOT REACH 90 AS OF 230 PM.

&&

.EQUIPMENT...
THE KNEL /LAKEHURST/ TEMPERATURE DATA IS INACCURATE AND HAS BEEN
SINCE ABOUT MARCH 9TH. IT IS RUNNING ABOUT 8 TO 10 DEGREES TOO
WARM AND THE PROBLEM IS PARTICULARLY NOTICEABLE DURING THE DAYTIME
HOURS. USE OF THIS INFORMATION BY THE NWS WAS SUSPENDED IN EARLY
APRIL HERE AT MOUNT HOLLY WHERE WE NO LONGER POSTED THE
INFORMATION IN OUR HOURLY WEATHER ROUND UP AND THE TWICE DAILY
REGIONAL TEMPERATURE AND PRECIPITATION SUMMARY SENT AT 815 AM AND
PM.

WE ARE DEEPLY CONCERNED WITH RECENT MEDIA REPORTS CITING THIS
ERRONEOUS DATA, AND IN SOME CASES ATTRIBUTING IT TO THE NWS. KNEL
IS A DOD SITE AND HAS BEEN NOTIFIED MULTIPLE TIMES THAT THEIR
DATA IS IN ERROR. NO CORRECTIVE ACTION HAS BEEN TAKEN THAT WE ARE
AWARE OF.

PLEASE BE EXTREMELY CAUTIOUS WITH THIS DATA SET. THE NWS IN MOUNT
HOLLY DOES NOT USE IT. THANK YOU.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG 309
NEAR TERM...NIERENBERG/ROBERTSON
SHORT TERM...NIERENBERG
LONG TERM...DRAG/GORSE 309
AVIATION...DRAG/GORSE/NIERENBERG/ROBERTSON 309
MARINE...DRAG/GORSE/NIERENBERG/ROBERTSON 309
TIDES/COASTAL FLOODING...
RIP CURRENTS...309
CLIMATE...309
EQUIPMENT...
Hazardous weather outlook, Jul 22, 7:57 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
757 AM EDT MON JUL 22 2013

PAZ054-055-231200-
CARBON-MONROE-
757 AM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TODAY AND TONIGHT FROM SLOW
MOVING SHOWERS AND SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH
HEAVY SHOWERS AND SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-
PAZ060>062-070-071-101>106-231200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
757 AM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR THIS AFTERNOON ASSOCIATED
WITH SOME THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH
SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-022>027-231200-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
757 AM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR THIS AFTERNOON ASSOCIATED
WITH SOME THUNDERSTORMS.

THERE IS A CHANCE OF MINOR COASTAL FLOODING WITH THIS EVENINGS
HIGH TIDE CYCLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

LOCAL POOR DRAINAGE FLOODING MAY OCCUR TUESDAY ASSOCIATED WITH
SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-231200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
757 AM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 3:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT MON JUL 22 2013

NJZ001-007-PAZ054-055-061-062-222145-
CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
345 PM EDT MON JUL 22 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON...NORTHWESTERN
LEHIGH...SOUTHEASTERN CARBON...SOUTHERN MONROE...SUSSEX AND WARREN
COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CARBON...
LEHIGH...MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES AT 343 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LAT...LON 4131 7457 4121 7437 4092 7468 4090 7471
      4092 7473 4091 7478 4082 7484 4071 7497
      4068 7505 4069 7585 4118 7515 4116 7515
      4114 7508 4109 7503 4110 7500 4118 7489
      4129 7484 4135 7475 4135 7471

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:08 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more8 hr
Jul 22, 3:22 PM EDTAreal Flood AdvisoryPHIMorris, Somerset3 hr
Jul 22, 4:03 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth3 hr
Jul 22, 4:30 PM EDTSpecial Weather StatementPHIOcean60 min
Jul 22, 4:34 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jul 22, 4:48 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jul 22, 5:00 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean75 min
Jul 22, 5:10 PM EDTSpecial Weather StatementPHIMercer65 min
Jul 22, 5:16 PM EDTAreal Flood AdvisoryPHIMercer3 hr
Jul 22, 5:44 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 22, 7:12 PM EDTAreal Flood AdvisoryPHIBurlington3 hr
Jul 22, 7:49 PM EDTAreal Flood AdvisoryPHIBurlington3 hr
Jul 22, 1:40 PM EDTAreal Flood AdvisoryPHIChester, Montgomery3 hr
Jul 22, 2:38 PM EDTAreal Flood AdvisoryPHIBucks3 hr
Jul 22, 2:48 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 22, 4:52 PM EDTAreal Flood AdvisoryPHIBucks113 min
Jul 22, 6:09 PM EDTAreal Flood AdvisoryPHIMontgomery3 hr
Jul 22, 6:41 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jul 22, 7:47 PM EDTAreal Flood AdvisoryPHIBucks3 hr
Jul 22, 6:32 PM EDTSpecial Weather StatementPHINew Castle58 min

Nearby

Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.